# SDR USAA2014012900008

- Difficulty date: January 17, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 LEVEL 2 EXFOLIATION CORROSION ON Z FLOOR BEAM BETWEEN FRAME 66 TO FRAME 68, Z 500 & BETWEEN Y 1292 TO Y 1162.5.  REPLACED Z FLOOR BEAM BETWEEN FRAME 66 TO FRAME 68, Z 500 & BETWEEN Y 1292 TO Y 1162.5 IAW SRM 51-72-11 & 51-42-11.
